Uniqueness of contact Hamiltonians of topological strictly contact isotopies

Augustin Banyaga, Peter Spaeth

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We prove that for regular contact forms there exists a bijective correspondence between the C0 limits of sequences of smooth strictly contact isotopies and the limits with respect to the contact distance of their corresponding Hamiltonians.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages57-66
Number of pages10
DOIs
StatePublished - Jan 1 2017

Publication series

NameContemporary Mathematics
Volume699
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Fingerprint

Strictly
Uniqueness
Contact
Contact Form
Bijective
Correspondence

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Banyaga, A., & Spaeth, P. (2017). Uniqueness of contact Hamiltonians of topological strictly contact isotopies. In Contemporary Mathematics (pp. 57-66). (Contemporary Mathematics; Vol. 699). American Mathematical Society. https://doi.org/10.1090/conm/699/14081
Banyaga, Augustin ; Spaeth, Peter. / Uniqueness of contact Hamiltonians of topological strictly contact isotopies. Contemporary Mathematics. American Mathematical Society, 2017. pp. 57-66 (Contemporary Mathematics).
@inbook{f3c2e4c84bab41e3bb5a3c8d3bacfffb,
title = "Uniqueness of contact Hamiltonians of topological strictly contact isotopies",
abstract = "We prove that for regular contact forms there exists a bijective correspondence between the C0 limits of sequences of smooth strictly contact isotopies and the limits with respect to the contact distance of their corresponding Hamiltonians.",
author = "Augustin Banyaga and Peter Spaeth",
year = "2017",
month = "1",
day = "1",
doi = "10.1090/conm/699/14081",
language = "English (US)",
series = "Contemporary Mathematics",
publisher = "American Mathematical Society",
pages = "57--66",
booktitle = "Contemporary Mathematics",
address = "United States",

}

Banyaga, A & Spaeth, P 2017, Uniqueness of contact Hamiltonians of topological strictly contact isotopies. in Contemporary Mathematics. Contemporary Mathematics, vol. 699, American Mathematical Society, pp. 57-66. https://doi.org/10.1090/conm/699/14081

Uniqueness of contact Hamiltonians of topological strictly contact isotopies. / Banyaga, Augustin; Spaeth, Peter.

Contemporary Mathematics. American Mathematical Society, 2017. p. 57-66 (Contemporary Mathematics; Vol. 699).

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Uniqueness of contact Hamiltonians of topological strictly contact isotopies

AU - Banyaga, Augustin

AU - Spaeth, Peter

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We prove that for regular contact forms there exists a bijective correspondence between the C0 limits of sequences of smooth strictly contact isotopies and the limits with respect to the contact distance of their corresponding Hamiltonians.

AB - We prove that for regular contact forms there exists a bijective correspondence between the C0 limits of sequences of smooth strictly contact isotopies and the limits with respect to the contact distance of their corresponding Hamiltonians.

UR - http://www.scopus.com/inward/record.url?scp=85041901348&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85041901348&partnerID=8YFLogxK

U2 - 10.1090/conm/699/14081

DO - 10.1090/conm/699/14081

M3 - Chapter

AN - SCOPUS:85041901348

T3 - Contemporary Mathematics

SP - 57

EP - 66

BT - Contemporary Mathematics

PB - American Mathematical Society

ER -

Banyaga A, Spaeth P. Uniqueness of contact Hamiltonians of topological strictly contact isotopies. In Contemporary Mathematics. American Mathematical Society. 2017. p. 57-66. (Contemporary Mathematics). https://doi.org/10.1090/conm/699/14081